Display Settings:

Format

Send to:

Choose Destination
Rev Esp Enferm Dig. 1994 Jun;85(6):468-70.

[Diarrhea, protein-losing enteropathy and sarcoidosis].

[Article in Spanish]

Author information

  • 1Servicio de Aparato Digestivo, Hospital Clínico Universitario, Zaragoza.

Abstract

A case of inactive sarcoidosis associated with protein-losing enteropathy, severe hypoalbuminemia and diarrhea is reported. 99mTc-labeled human serum albumin was performed to show protein loss. There was no abnormal upper gastrointestinal mucosa as shown by peroral duodenal and jejunal biopsies. However, a CT scan showed the presence of multiple calcified intra and retroperitoneal lymph nodes, which might explain the presence of lymphatic ectasia and protein-losing enteropathy in this case. A brief literature review of gastrointestinal sarcoidosis is included.

PMID:
8068425
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk